Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 1, 2013, 6:23 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 2, 2013, 12:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS53 KILX 012323
FFWILX
ILC113-179-203-020530-
/O.NEW.KILX.FF.W.0037.130601T2323Z-130602T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 621 PM CDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES UP TO 1 INCH OF RAIN HAS FALLEN IN THE PAST HOUR
ACROSS PARTS OF THE WARNING AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUREKA...CARLOCK...CHENOA...DANVERS...DEER CREEK...EL PASO...
GOODFIELD...GRIDLEY...HUDSON...LEXINGTON...MACKINAW...METAMORA...
ROANOKE AND SECOR.
WOODFORD COUNTY EMERGENCY MANAGEMENT REPORTED STREETS WERE BEGINNING
TO FLOOD IN ROANOKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4088 8892 4076 8892 4076 8859 4076 8858
4068 8858 4068 8857 4065 8857 4045 8939
4088 8937
$$
BAK1 follow-up statement
264
WGUS73 KILX 020132
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 1 2013
ILC113-179-203-020147-
/O.CAN.KILX.FF.W.0037.000000T0000Z-130602T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
832 PM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOODFORD...
NORTHEASTERN TAZEWELL AND NORTHERN MCLEAN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4088 8892 4076 8892 4076 8859 4076 8858
4068 8858 4068 8857 4065 8857 4045 8939
4088 8937
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:48 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 1, 2:48 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 248 PM CDT SAT JUN 1 2013 .DISCUSSION... ISSUED 240 PM CDT SAT JUN 1 2013 LARGE CONVECTION COMPLEX THAT AFFECTED SOUTHEAST ILLINOIS THIS MORNING WITH HEAVY RAINFALL...HAS SHIFTED WELL SOUTH OF THE OHIO RIVER EARLY THIS AFTERNOON. MEANWHILE...A COLD FRONT WAS LOCATED OVER EXTREME WEST CENTRAL ILLINOIS WITH ISOLATED SHOWERS OCCURING ALONG THE BOUNDARY. WITH THE WIDESPREAD SHOWERS AND CLOUD COVER AFTERNOON TEMPERATURES HAVE BEEN HELD DOWN SOMEWHAT WITH READINGS MAINLY IN THE UPPER 60S FAR SOUTHEAST TO THE MIDDLE 70S ACROSS THE WEST. CURRENT FLASH FLOOD HEADLINE FOR AREAS ALONG AND EAST OF A SPRINGFIELD TO BLOOMINGTON LINE WILL REMAIN IN PLACE UNTIL 700 PM CDT. SHORT TERM...TONIGHT THROUGH TUESDAY MAIN FORECAST CHALLENGE THIS PERIOD WILL BE COLD FRONTAL PASSAGE THIS EVENING AND ATTENDANT RAIN CHANCES...FOLLOWED BY TEMPERATURES INTO EARLY NEXT WEEK. COLD FRONT WILL SLOWLY PROGRESS ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS ACCOMPANYING IT. FORECAST SOUNDINGS SHOWING MLCAPES OF 1000-1300 J/KG RIGHT ALONG THE BOUNDARY LATE THIS AFTN AND THIS EVENING SO WE COULD SEE SOME GUSTY WINDS AND SMALL HAIL WITH SOME OF THE STRONGER CORES BUT ANY WIDESPREAD SEVERE THREAT APPEARS LOW AT THIS TIME. FRONT SHOULD PROGRESS INTO WESTERN INDIANA BY MIDNIGHT TAKING THE RAIN CHANCES TO OUR EAST AS WELL WITH FORECAST SOUNDINGS INDICATING QUITE A BIT OF LOW LEVEL MOISTURE IN PLACE BEHIND THE COLD FRONT SO CLOUDS WILL PREVAIL INTO SUNDAY WITH RATHER COOL TEMPERATURES SETTLING OVER THE REGION FOR THE REST OF THE WEEKEND. MOST OF THE SHORT TERM MODELS INDICATE ANOTHER WEAK SURFACE TROF/WIND SHIFT WILL PUSH SE ACRS THE AREA TOMORROW AS THE DEEP UPPER LEVEL SYSTEM PULLS AWAY FROM THE MIDWEST. MAY SEE SOME ISOLATED SHOWERS ASSOCIATED WITH THIS SURFACE FEATURE... ALONG WITH RATHER COOL TEMPERATURES AS GUID VALUES INDICATE AFTERNOON HIGHS WILL RANGE FROM THE UPPER 60S NORTH TO THE MIDDLE 70S FAR SOUTHEAST. HIGH PRESSURE WILL THEN SETTLE ACRS THE AREA THRU MONDAY NIGHT BEFORE EDGING OFF TO OUR EAST BY TUESDAY WITH A SOUTHERLY FLOW SETTING UP AHEAD OF THE NEXT WEATHER SYSTEM SLATED TO AFFECT OUR AREA EITHER LATE TUESDAY NIGHT OR WEDNESDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY ANOTHER UPPER LEVEL SYSTEM WILL TRACK ACROSS THE NORTHERN PLAINS AND UPPER LAKES REGION AND UNFORTUNATELY...AS HAS BEEN THE CASE MOST OF THIS SPRING...SETTLE INTO THE MIDWEST AND BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS SEEM TO BE IN GENERAL AGREEMENT WITH THE TIMING OF THE NEXT UPPER WAVE AND PRECIP INTO OUR AREA...ALTHOUGH THE 12Z GEM IS A BIT SLOWER IN PROGRESSING THE WAVE AND RAIN EAST INTO OUR AREA UNTIL THE DAYLIGHT HOURS ON WED. WILL CONTINUE TO HOLD ON TO THE LOW CHANCE POPS ACRS THE WEST AS BOTH THE GFS AND ECMWF DEVELOP SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION PATTERN AHEAD OF THE WAVE LATER TUESDAY AND PUSH THE PRECIP INTO EASTERN IOWA/NRN MO. LOOKS AS IF OUR BEST CHANCES FOR SHOWERS WILL BE WEDNESDAY AND THURSDAY BEFORE THE 500 MB TROF EDGES OFF TO OUR EAST LATE THURSDAY NIGHT AND FRIDAY TAKING THE BETTER RAIN THREAT WITH IT. WITH THE LOWER 500 MB HEIGHTS FORECAST ACRS THE GREAT LAKES THIS PERIOD...TEMPERATURES WILL AVERAGE OUT AT OR A BIT BELOW NORMAL FOR THIS TIME OF YEAR. AFTERNOON HIGHS WILL BE MOSTLY IN THE 70S WITH OUR SOUTHEAST COUNTIES HAVING THE BETTER CHANCES OF SEEING SOME 80 DEGREE WEATHER THIS PERIOD. SMITH && .AVIATION... ISSUED 1240 PM CDT SAT JUN 1 2013 MVFR CEILINGS WILL PERSIST AT THE CENTRAL ILLINOIS TERMINALS FOR THE NEXT COUPLE OF HOURS BEFORE GRADUALLY IMPROVING TO VFR BY MID TO LATE AFTERNOON. COLD FRONT CURRENTLY ACROSS CENTRAL IOWA WILL PUSH EASTWARD...TRIGGERING WIDELY SCATTERED SHOWERS/THUNDER. HRRR CONTINUES TO SUGGEST CONVECTIVE DEVELOPMENT MAINLY BETWEEN 18Z AND 00Z...WITH PERHAPS A FEW LINGERING CELLS ACROSS THE EAST THROUGH 02Z. DUE TO EXPECTED LIMITED AREAL COVERAGE...WILL ONLY MENTION VCTS AT THIS TIME. ONCE THE FRONT PASSES...SOUTHERLY WINDS WILL BECOME WESTERLY THIS EVENING...THEN NORTHWESTERLY BY SUNDAY MORNING. MVFR CEILINGS WRAPPING AROUND SURFACE LOW PRESSURE CENTERED OVER WISCONSIN WILL ADVECT INTO THE REGION FROM WEST TO EAST TONIGHT. BASED ON NAM FORECAST SOUNDINGS...1500FT CEILINGS WILL RETURN TO KPIA BY 04Z...THEN FURTHER EAST TO KCMI BY AROUND 06Z. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 1, 3:00 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SAT JUN 1 2013 ILZ027>031-036-037-040-041-047>050-021100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 300 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A COLD FRONT PUSHES THROUGH THE AREA. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT THROUGH THURSDAY. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061-021100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 300 PM CDT SAT JUN 1 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A COLD FRONT PUSHES THROUGH THE AREA. WHILE SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE FOR THUNDERSTORMS WILL RETURN BY WEDNESDAY AND THURSDAY. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-021100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 300 PM CDT SAT JUN 1 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A COLD FRONT PUSHES THROUGH THE AREA. WHILE SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE FOR THUNDERSTORMS WILL RETURN BY WEDNESDAY AND THURSDAY. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Jun 1, 5:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL WASHINGTON 40.70N 89.44W
06/01/2013 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
&&
JRPSpecial weather statement, Jun 1, 5:27 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT SAT JUN 1 2013
ILZ031-037-038-041>043-048-050-051-053-012330-
DE
WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-TAZEWELL-
WOODFORD-
527 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...EASTERN MENARD...
EASTERN MORGAN...EASTERN TAZEWELL...LOGAN...NORTHERN SANGAMON...
NORTHWESTERN MACON...WESTERN DE WITT...WESTERN MCLEAN AND WOODFORD
COUNTIES UNTIL 630 PM CDT...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EUREKA TO NEW
BERLIN...MOVING EAST AT 30 MPH.
SMALL HAIL AND VERY HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.
WHILE THE STORMS WILL NOT LAST IN ANY ONE LOCATION VERY LONG...THE
INTENSE RAINFALL RATES ARE LIKELY TO OVERWHELM STREET DRAINS AND
CAUSE BRIEF FLOODING.
LOCATIONS IMPACTED INCLUDE...
GOODFIELD...
HOPEDALE...
ROANOKE...
HARTSBURG...
SECOR...
MINIER...
OTHER LOCATIONS AFFECTED INCLUDE...NEW HOLLAND...FARMINGDALE...
SWEETWATER...SALISBURY...CANTRALL AND CURRAN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4091 8892 4076 8892 4076 8869 3984 8920
3961 8997 4079 8935
TIME...MOT...LOC 2224Z 249DEG 25KT 4074 8927 3973 8981
BAKSpecial weather statement, Jun 1, 6:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT SAT JUN 1 2013
ILZ038-042>045-051>053-020015-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON-
617 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR DE WITT...EASTERN MCLEAN...
EASTERN SANGAMON...NORTHERN CHRISTIAN...NORTHERN MACON...NORTHWESTERN
CHAMPAIGN...PIATT AND SOUTHEASTERN LOGAN COUNTIES UNTIL 715 PM CDT...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHENOA TO 5 MILES
SOUTH OF DOWNS TO MECHANICSBURG...MOVING EAST AT 35 MPH.
VERY HEAVY RAINFALL...SMALL HAIL...AND WINDS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS. WHILE THE STORMS WILL NOT LAST IN ANY
ONE LOCATION VERY LONG...THE INTENSE RAINFALL RATES ARE LIKELY TO
OVERWHELM STREET DRAINS AND CAUSE BRIEF FLOODING.
LOCATIONS IMPACTED INCLUDE...
COLFAX...
LE ROY...
LATHAM...
CLINTON...
ILLIOPOLIS...
WARRENSBURG...
OTHER LOCATIONS AFFECTED INCLUDE...HOLDER...PLEASANT HILL...
HALLSVILLE...BUFFALO...MIDLAND CITY AND DAWSON.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4036 8804 3982 8863 3977 8956 4031 8898
4076 8877 4076 8859 4062 8857 4062 8846
4040 8845 4040 8802
TIME...MOT...LOC 2316Z 266DEG 29KT 4078 8863 4032 8885
3985 8936
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 45 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | ILX | Cass | 6 hr |
| May 31, 9:02 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 43 min |
| May 31, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 47 min |
| May 31, 9:16 PM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 29 min |
| May 31, 9:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 31, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 51 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 43 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 65 min |
| May 31, 9:44 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Sangamon | 9 hr |
| May 31, 9:44 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 31 min |
| May 31, 9:55 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 31, 10:11 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 34 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 45 min |
| May 31, 10:18 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 26 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt, Vermilion | 57 min |
| May 31, 10:35 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, McLean, Piatt | 6 hr |
| May 31, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 48 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 53 min |
| May 31, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 48 min |
| May 31, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 36 min |
| May 31, 11:48 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 15 hr |
| Jun 1, 12:39 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 14 hr |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 56 min |
| Jun 1, 2:44 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 31 hr |
| Jun 1, 3:27 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| Jun 1, 4:16 AM CDT | Areal Flood Warning | ILX | Clark, Cumberland, Edgar | 9 hr |
| Jun 1, 5:27 PM CDT | Special Weather Statement | ILX | Logan, McLean, Sangamon, Woodford | 63 min |
| Jun 1, 6:17 PM CDT | Special Weather Statement | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.